×

Spectral study of holomorphic functions with bounded growth. (English) Zbl 0226.46029


MSC:

46E25 Rings and algebras of continuous, differentiable or analytic functions
46H99 Topological algebras, normed rings and algebras, Banach algebras
46E10 Topological linear spaces of continuous, differentiable or analytic functions
32A10 Holomorphic functions of several complex variables
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Topologies, bornologies et compactologies. Thesis, Fac. des Sciences, Univ. de Lyon, 1968. · Zbl 0205.41601
[2] [2] , Un problème de spectre dans certaines algèbres de fonctions holomorphes à croissance tempérée, C.R. Acad. Sci., Paris, A 270, 1970, 1690-1691. · Zbl 0194.44502
[3] [3] , A theorem concerning holomorphic functions with bounded growth, Thesis, Univ. of Brussels, 1971.
[4] [4] , Un űNullstellensatzƇ pour les fonctions holomorphes à croissance, Colloque International d’Analyse Fonctionnelle, Bordeaux (to appear). · Zbl 0249.46012
[5] [5] and , Existence de fonctions spectrales et densité pour les algèbres de fonctions holomorphes avec croissance. C.R. Acad. Sci., Paris, A 273, 1971, 353-355. · Zbl 0223.46033
[6] [6] , Séminaire sur les algèbres complètes, Lecture Notes in Mathematics, 164, Springer, 1970. · Zbl 0203.13203
[7] [13] , “On an analogy between measures and homomorphisms”, Ann. Soc. Pol. Math., 23, 1-20 (1950). · Zbl 0198.46003
[8] [8] , Approximation avec croissance des fonctions holomorphes de plusieurs variables, Ann. Inst. Fourier, Grenoble, XXII, 1 (1972). · Zbl 0219.32009
[9] [9] , Sur la convexité holomorphe et les limites inductives d’algèbres O(δ). C.R. Acad. Sci., Paris, A 272, 1971, 237-239. · Zbl 0214.14001
[10] [28] , a) Interpolation and approximation, Amer. Math. Soc. Colloq. Publ., 3e édition (1960).
[11] [11] , L2 Estimates and existence theorems for the ∂ operator, Acta Math., 113, 1965, 89-152. · Zbl 0158.11002
[12] [12] , Generators for some rings of analytic functions. Bull. Amer. Math. Soc., 73, 1967, 943-949. · Zbl 0172.41701
[13] [13] and , Finitely generated ideals in rings of analytic functions, Math. Ann., 193, 1971, 225-237. · Zbl 0207.12906
[14] [22] , On fibering certain 3-manifolds, Topology of 3-manifolds, Prentice Hall (1962). · Zbl 0193.10005
[15] [15] , Lectures in spectral theory, Dep. of Math., Yale Univ., 1963.
[16] [5] , Comptes Rendus, 271, série A, (1970), 643-644. · Zbl 0145.16801
[17] [17] , Some theorems about bounded structures, J. of Funct. Anal., 1, 4, 1967, 392-408. · Zbl 0201.16601
[18] [18] , Un űNullstellensatzƇ pour les fonctions holomorphes à croissance, (1970) (mimeographed).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.